MathSciNet Relay Station
MathSciNet bibliographic data
MR2372123 (2008j:30045) 30D35 (30D30)
Wu, Zhao-Jun On uniqueness of meromorphic functions in an angular domain. Kodai Math. J. 30 (2007), no. 3, 352–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement